# SDR YENA2025072800774

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10619
- Aircraft time: 14,830 hours, 2,221 cycles
- Engine: Iae PW1133GAJM
- Engine time: 12,833 hours, 2,119 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 70654A020001
- Part serial: 7065404239
- Condition: Failed
- Location: Bleed Valve
- Part time: 14,830 hours, 2,221 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2260, MAD-BOS. (ETOPS) "FAN AIR VALVE ACTUATOR REQUIRES REPLACEMENT DUE TO BROKEN FAN AIR VALVE BODY CONNECTING ROD #1 ENG; REMOVED AND REPLACED #1 ENG FAN AIR VALVE ACTUATOR IAW AMM 36-11-54. OPS CHK AND GROUND VERIFICATION OK."
